MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H)

BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H)
Model Number ILPC342U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
It was reported that a single piece abutment fractured at tooth location 32.No impact to the patient was reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).One certain® low profile one-piece abutment (ilpc342u) was returned for investigation.Visual evaluation of the as returned product identified fracture across the screw threads.Functional testing could not be performed since the product was fractured.Pre-existing condition noted on the per was 'moderate bone density ¿ type ii'.The device was intended for tooth 32 (universal).Device history recrod (dhr) review for the lot (2020030271) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020030271) for similar events (complaint category keywords: fracture: screw) and no other complaint was identified.August post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H)
Common Device Name
ONE-PIECE ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12025973
Report Number0001038806-2021-01054
Device Sequence Number1374997
Product Code NHA
UDI-Device Identifier00844868021100
UDI-Public(01)00844868021100(17)250317(10)2020030271
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2025
Device Model NumberILPC342U
Device Catalogue NumberILPC342U
Device Lot Number2020030271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight76